# SDR AALA20180424003

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W6236012620
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED THE EMERGENCY EXIT LIGHT GROUND WIRE W6236-0126-20 IAW WDM 33-51-33, AND SWPM 20-10-13.
